# SDR HALA2013031900030

- Difficulty date: March 19, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 9,682 hours, 1,576 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Clogged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LAVATORY 3L OVERFLOWING INTO CABIN AND GALLEY.  REMOVED CLOG OPS CHECKS OK.
